Three-dimensional geometric morphometrics applied to the study of children with cleft lip and/or palate from the North East of England

  1. Lookup NU author(s)
  2. Dr Iman Bugaighis
  3. Dr Clare Mattick
  4. Dr Ross Hobson
Author(s)Bugaighis I, O'Higgins P, Tiddeman B, Mattick C, Ben Ali O, Hobson R
Publication type Article
JournalEuropean Journal of Orthodontics
Year2010
Volume32
Issue5
Pages514-521
ISSN (print)0141-5387
ISSN (electronic)1460-2210
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherOxford University Press
URLhttp://dx.doi.org/10.1093/ejo/cjp140
DOI10.1093/ejo/cjp140
Actions    Link to this publication
Share